# SDR P5CA9700956

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 NR 1 PYLON FWD BULKHEAD EXTERNAL SURFACE HAS LIGHT FRETTING CORROSION ON L/R SIDE AT NAC STA 128 AREA.  CORROSION REMOVED IAW BOEING SRM 51-10-01 REF TO CWS NR 844412.
